# SDR DALA2025061304498

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N324DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55261
- Aircraft time: 4,949 hours, 2,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8324 - DIV - TO ORD DUE TO RAM AIR FAIL MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY RAM AIR VALVE. OPS CHECK GOOD. (LP# 7382100)
